I wake up at different times all week. Ive been taking it at 10pm at night. My dreams have become wildly intense. Real life feeling. My anxiety have died down a big bit but I'm only on my second week and i have noticed that i get a little extra anxious towards the end of my day. I am still hoping that the antidepressant part will start to take affect. How long do this medicine usually take to take full affect? Should i change the time i take it or should i ask my doctor to bump up the mg. This is the only medicine i have tried so fair that hasn't made me feel like an alien and i actually feel more positive from. What should i do?
When is the best time to take my Lexapro 10mg?
Question posted by kigdances on 12 July 2017
Last updated on 6 February 2018 by Alex_32
Sorry for all the misspelling and grammar errors using my phone
Anytime, except right before sleep.
kigdances; I do agree with Jannie here too. AND it is fine to change it to the morning but normally you want to keep it at about the same time as you take it daily once you have changed. The bit of extra increase in your symptoms is normal for the first 2 weeks for most people than it should settle done. and slowly you should get to feel even better say 3 to 4 weeks but you really have to stay on this 6 to 8 weeks to get the full blood level. ALSO BY changing to morning, this may help with some of the night restlessness and dreams and such. hope that we'll help you. Stick with it.
For some people taking it at night causes insomnia. You can try taking it during the day to see how you feel and if you prefer, you can always go back to taking it in the PM.
You may want to give the Lexapro another couple of weeks to reach a therapeutic dose before asking to up it. From what you said it is making you feel more positive, maybe just give it some more time.
Hope it works well in the coming weeks.
- Lexapro uses and safety info
- Lexapro information for Healthcare Professionals (includes dosage details)
- Side effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.